# SDR 2004UALA00361

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 46,147 hours, 17,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE PARTIALLY DEPLOYED WHEN DOOR OPENED FROM OUTSIDE.  OPENING DOOR FROM OUTSIDE DID NOT INITIATE DEPLOYMENT.  WHEN DOOR WAS OPENED, ONE SIDE OF SLIDE DROPPED BELOW DOOR DUE TO A LOOSE RESTRAINT STRAP.  SAME SLIDE WAS REINSTALLED.
